Syed Abbas
TitleCited byYear
Existence of solutions to fractional order ordinary and delay differential equations and applications
S Abbas
Electron. J. Differential Equations 9 (2011), 1-11, 2011
722011
Global analysis of a delayed density dependent predator–prey model with Crowley–Martin functional response
JP Tripathi, S Tyagi, S Abbas
Communications in Nonlinear Science and Numerical Simulation 30 (1-3), 45-69, 2016
522016
Dynamical analysis of a prey–predator model with Beddington–DeAngelis type function response incorporating a prey refuge
JP Tripathi, S Abbas, M Thakur
Nonlinear Dynamics 80 (1-2), 177-196, 2015
492015
Almost periodic solutions of neutral functional differential equations
S Abbas, D Bahuguna
Computers & Mathematics with Applications 55 (11), 2593-2601, 2008
472008
Dynamical analysis of fractional-order modified logistic model
S Abbas, M Banerjee, S Momani
Computers & Mathematics with Applications 62 (3), 1098-1104, 2011
432011
Existence, uniqueness and stability analysis of allelopathic stimulatory phytoplankton model
S Abbas, M Banerjee, N Hungerbühler
Journal of Mathematical Analysis and Applications 367 (1), 249-259, 2010
422010
A density dependent delayed predator–prey model with Beddington–DeAngelis type function response incorporating a prey refuge
JP Tripathi, S Abbas, M Thakur
Communications in Nonlinear Science and Numerical Simulation 22 (1-3), 427-450, 2015
402015
Existence and attractivity of k-almost automorphic sequence solution of a model of cellular neural networks with delay
S Abbas, XIA Yonghui
Acta Mathematica Scientia 33 (1), 290-302, 2013
392013
Pseudo almost automorphic solutions of some nonlinear integro-differential equations
S Abbas
Computers & Mathematics with Applications 62 (5), 2259-2272, 2011
342011
On near-optimal mean-field stochastic singular controls: necessary and sufficient conditions for near-optimality
M Hafayed, S Abbas
Journal of Optimization Theory and Applications 160 (3), 778-808, 2014
332014
Partial functional differential equation with an integral condition and applications to population dynamics
D Bahuguna, S Abbas, J Dabas
Nonlinear Analysis: Theory, Methods & Applications 69 (8), 2623-2635, 2008
312008
Robust consensus of nonlinear multi‐agent systems via reliable control with probabilistic time delay
B Kaviarasan, R Sakthivel, S Abbas
Complexity 21 (S2), 138-150, 2016
282016
Analysis of Caputo impulsive fractional order differential equations with applications
L Mahto, S Abbas, A Favini
International Journal of Differential Equations 2013, 2013
282013
Almost periodic solution of a non-autonomous model of phytoplankton allelopathy
S Abbas, M Sen, M Banerjee
Nonlinear Dynamics 67 (1), 203-214, 2012
282012
Existence and non-existence of spatial patterns in a ratio-dependent predator–prey model
M Banerjee, S Abbas
Ecological Complexity 21, 199-214, 2015
262015
On Mean-Field Partial Information Maximum Principle of Optimal Control for Stochastic Systems with Lévy Processes
M Hafayed, S Abbas, A Abba
Journal of Optimization Theory and Applications 167 (3), 1051-1069, 2015
232015
Local and global stability analysis of a two prey one predator model with help
JP Tripathi, S Abbas, M Thakur
Communications in Nonlinear Science and Numerical Simulation 19 (9), 3284-3297, 2014
232014
Pseudo almost automorphic solutions of fractional order neutral differential equation
S Abbas
Semigroup Forum 81 (3), 393-404, 2010
232010
Asymptotic almost automorphic solutions of impulsive neural network with almost automorphic coefficients
S Abbas, L Mahto, M Hafayed, AM Alimi
Neurocomputing 142, 326-334, 2014
222014
On necessary and sufficient conditions for near-optimal singular stochastic controls
M Hafayed, S Abbas, P Veverka
Optimization Letters 7 (5), 949–966, 2013
222013
The system can't perform the operation now. Try again later.
Articles 1–20